Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed points and partial orders
HTML articles powered by AMS MathViewer

by Arne Brøndsted PDF
Proc. Amer. Math. Soc. 60 (1976), 365-366 Request permission

Abstract:

It is observed that certain fixed point theorems may be derived from theorems on the existence of maximal elements in partially ordered sets.
References
  • Arne Brøndsted, On a lemma of Bishop and Phelps, Pacific J. Math. 55 (1974), 335–341. MR 380343
  • James Caristi and William A. Kirk, Geometric fixed point theory and inwardness conditions, The geometry of metric and linear spaces (Proc. Conf., Michigan State Univ., East Lansing, Mich., 1974) Lecture Notes in Math., Vol. 490, Springer, Berlin, 1975, pp. 74–83. MR 0399968
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 06A10, 54H25
  • Retrieve articles in all journals with MSC: 47H10, 06A10, 54H25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 365-366
  • MSC: Primary 47H10; Secondary 06A10, 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0417867-X
  • MathSciNet review: 0417867